I was recently diagnosed with Piles and was prescribed Daflon, 6 tabs per day. After using it, for about 10 days (Ok I know I went overboard and continued the daflon medication because the piles were not healing) I noticed that I got red bumps on my nose and face. After awhile, I also noticed that there were bumps on my penis head. All these bumps are not itchy nor painful, and do not secrete any fluids.
I discontinued use of Daflon after I noticed the bumps on my penis and about a day after, I noticed, some small whitish spots on my scrotum. These are also not itchy or painful, but they do have some secretion.
Its about 5 days now since I discontinued use of Daflon,. and these bumps do not seem to disappear (although the condition has not worsened). I honestly do not think it is herpes (because I have oral herpes) and the bumps on my penis do not look as such. I have also not been sexually active for about half a year. Is this a bacterial infection or something of that sort or a possible side effect of prolonged use of Daflon?
A complete medical history and evaluation may be necessary for determining the exact cause of your symptoms.Daflon is useful in reducing haemorrhoidal symptoms and improving the proctoscopic appearance of haemorrhoids.Allergic reaction to any drug usually manifests within first few days of starting it. Without a clinical examination I may not be able to confirm whether Daflon is causing these bumps or it is related to some bacterial cause. You may tray taking an antihistaminic like hydroxyzine.Bumps on penis can be due to boils, follicultis.Whitish spots on scrotum could possibly be Fordyce's spots. Fordyce's spots are said to occur because of genetics, but the exact cause is not known. There are small, painless white spots or nodules located on the shaft of the penis or on the scrotum. Another cause of small white bumps on the scrotum would be folliculitis .I would advise you to see your doctor and get these examined. Treatment will be specific based on the cause.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.